# SDR FDEA201001150156

- Difficulty date: January 15, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 556
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR TRACK B.S. 556 BL 0 LOWER SURF. HAS A CORROSION BULGE. REMOVED CORROSION AND FOUND OUT OF LIMITS. REMOVED SEAT TRACK SECTION AT STA 480 TO 600 BL0 AND 2 EACH SERVICEABLE SPLICER SEAT TRACKS, LOCATED AND DRILLED   NEW SEAT TRACK SECTION USING BAC1520-792 7178-T6511 PO 9006020 DIMS 120" AND   INSTALLED SEAT TRACK AND SPLICER SECTIONS IAW SRM 51-10-6, 53-10-1, 53-10-2 AND 51-30-  2.
